Journal article icon

Journal article

UNIVERSAL DISTANCE RATIOS FOR TWO-DIMENSIONAL POLYMERS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/22/13/012

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
22
Issue:
13
Pages:
L601-L604
Publication date:
1989-07-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:aa4740f4-2142-46f0-8d1f-7fc6a6617515
Source identifiers:
19032
Local pid:
pubs:19032

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP